Alert archive / California / Special Weather Statements in 2015

Special Weather Statement, NWS Reno, NV

May 24, 2015Sierra County, California

NWS Reno, NV issued this special weather statement at May 24, 2015, 6:21 PM PDT for Sierra County, California. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 6:21 PM PDT (01:21 UTC)
Expired
May 24, 2015, 7:00 PM PDT
In force
39 min
Issued by
NWS Reno, NV

County Sierra County, CA

The radar

The Reno radar (KRGX), 64 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 1.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WWUS85 KREV 250121
SPSREV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
621 PM PDT SUN MAY 24 2015
 
CAZ071-072-250200-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
621 PM PDT SUN MAY 24 2015

...STRONG THUNDERSTORM MOVING TOWARD STAMPEDE RESERVOIR...

AT 619 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DOG VALLEY...OR 7 MILES NORTH OF STAMPEDE
RESERVOIR...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH BRIEF MODERATE TO HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
STAMPEDE RESERVOIR...DOG VALLEY AND LOGGER CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3963 12029 3968 12005 3943 12001 3942 12020
TIME...MOT...LOC 0119Z 331DEG 11KT 3959 12015 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this special weather statement went out at May 24, 2:36 PM PDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 24, 2:36 PM PDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
236 PM PDT SUN MAY 24 2015

.SYNOPSIS...

THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
MID WEEK AS LOW PRESSURE REMAINS OVER THE WEST. HIGH PRESSURE IS
FORECAST TO RETURN LATE IN THE WEEK WITH HOT AND DRY CONDITIONS
POSSIBLE BY NEXT WEEKEND.

&&

.SHORT TERM...

SO FAR TODAY SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER
PERSHING AND CHURCHILL COUNTIES, WITH SHOWERS STARTING TO BUILD UP
ALONG THE SIERRA CREST AND OVER FAR WESTERN NEVADA. ACTIVITY WILL
CONTINUE TO DEVELOP INTO EARLY EVENING OVER THE SIERRA AND WESTERN
NEVADA SOUTH OF SUSANVILLE TO LOVELOCK. MAIN THREATS FROM
THUNDERSTORMS ARE MODERATE TO HEAVY RAIN, SMALL HAIL AND GUSTY
WINDS TO 40 MPH.

NEXT PIECE OF ENERGY WILL MOVE INTO THE PACIFIC NORTHWEST MONDAY
MORNING WITH BEST CHANCE FOR SHOWERS AND THUNDERSTORMS NORTH OF
PORTOLA-LOVELOCK. FARTHER SOUTH, SHOWERS AND THUNDERSTORMS REMAIN
POSSIBLE INCLUDING RENO-TAHOE, BUT WEST WINDS SHOULD KICK IN LATE
IN THE AFTERNOON AND FORCE CONVECTION EAST OF HIGHWAY 395 BY EARLY
EVENING. GUSTY WINDS, HEAVY RAIN AND SMALL HAIL ARE THE MAIN
THREATS FOR MONDAY.

BY TUESDAY, THE PACIFIC NORTHWEST WAVE WILL MOVE INTO THE NORTHERN
ROCKIES AND ADVECT DRIER AIR INTO NORTHERN CALIFORNIA. HOWEVER, A
FEW SHOWERS AND STORMS MAY STILL DEVELOP OVER THE REGION, WITH
LESSER CHANCES ALONG THE SIERRA CREST DUE TO THE WEST WINDS ALOFT
AND DRIER AIR.

ONE FINAL FORECAST ISSUE THE NEXT FEW NIGHTS IS THE POTENTIAL FOR
FOG WITH SKIES CLEARING AT NIGHT. THE BEST CONFIDENCE IN FOG
FORMATION IS FOR THE NORTHERN SIERRA VALLEYS, THOUGH A FEW AREAS
OF FOG MAY DEVELOP IN THE WESTERN NEVADA VALLEYS. BRONG

.LONG TERM...WEDNESDAY THROUGH SUNDAY...

NO MAJOR SHIFTS FOR THE LONG TERM WHICH TRANSITIONS FROM ONE LAST
DAY OF LONGWAVE TROUGHING ON WEDNESDAY TO RIDGING THURSDAY THROUGH
SUNDAY. CHANCES OF PRECIPITATION REMAIN FOR WEDNESDAY WITH ONE LAST
UPPER LEVEL TROUGH MOVING THROUGH THE LONGWAVE. BEST CHANCES REMAIN
SOUTH OF HIGHWAY 50, BUT STILL ONLY AROUND 20-30% FOR A SHOWER AND
ABOUT A 15% CHANCE OF A THUNDERSTORM. CANNOT RULE OUT LOW CHANCES
FOR A SHOWER OR THUNDERSTORM NORTH OF HIGHWAY 50 AT THIS TIME SO
WILL MAINTAIN SLIGHT CHANCES FOR NOW.

MID RANGE MODELS CONTINUE TO SLOW THE PATTERN SHIFT TO RIDGE AS IS
TYPICAL FOR LARGE CHANGES. AS SUCH HAVE ADDED ABOUT A 15% CHANCE
OVER THE SIERRA IN MONO COUNTY ON THURSDAY. THE BEST CHANCES WILL
LIKELY BE EARLY AFTERNOON AS UPPER LEVEL RIDGE CONTINUES TO MOVE IN
THROUGH THE EVENING, FLATTENING CLOUD ELEMENTS AS 500 MB TEMPS
APPROACH -10 C. MODELS CONTINUE TO SHOW CONVECTION OVER TERRAIN
SOUTH OF HIGHWAY 50 FRIDAY, BUT THE APEX OF THE RIDGE WOULD BE OVER
THE SIERRA CAPPING CONVECTIVE POSSIBILITIES. KEPT CHANCES MINIMAL
FOR SATURDAY; WAITING FOR ANOTHER RUN OR TWO TO SEE IF THE RIDGE
SLOWS FURTHER. IF MODELS VERIFIED NOW, THERE COULD BE A FEW BUILD-
UPS SATURDAY OVER THE SIERRA AS TEMPERATURES BEGIN COOLING ALOFT
WHILE SURFACE TEMPERATURES CONTINUE TO RISE.

TEMPERATURES WILL BE THE MOST NOTABLE IMPACT FOR THE EXTENDED
FORECAST. HIGHS WILL CLIMB INTO AT LEAST THE MID 80S WITH
INDICATIONS FOR SATURDAY THAT 90S ARE POSSIBLE FOR TYPICALLY WARMER
WESTERN NEVADA VALLEYS MAINLY EAST OF HIGHWAY 95. AS THE RIDGE
SHIFTS EASTWARD SUNDAY INTO THE FOLLOWING WEEK, TEMPERATURES WILL
LIKELY COOL A FEW DEGREES BACK INTO THE MID 80S. WILL CONTINUE TO
WATCH MODELS AS THEY TYPICALLY MOVE MAJOR LONGWAVE FEATURES TOO
QUICKLY IN THE 6-14 DAY RANGE. BOYD

&&

.AVIATION...

ISOLATED SHOWERS/THUNDERSTORMS CONTINUE THIS AFTERNOON WITH THE BEST
CHANCES FOR TERMINALS OCCURRING AT KTRK, KTVL, KNFL, AND KLOL. THESE
SHOWERS WILL DIMINISH THIS EVENING AND SKIES WILL ONCE AGAIN CLEAR.

FOG FORMATION IS MOST LIKELY IN SIERRA VALLEYS, BUT ADDITIONAL
PRECIPITATION AND HIGH SOIL MOISTURE CONTENT SHOW THAT THERE WILL BE
THE POTENTIAL FOR MANY WESTERN NEVADA VALLEYS TO HAVE SOME FOG
COVERAGE. THIS INCLUDES SIERRA FRONT LOCATIONS AND AREAS AROUND
THE CARSON SINK. EFFECTIVELY ALL TERMINALS COULD SEE SOME FOG
INCLUDING KNFL, KLOL, AND KMMH.

ANOTHER DISTURBANCE MOVES THROUGH ON MEMORIAL DAY WITH BETTER
CHANCES OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. CHANCES
DIMINISH FURTHER THROUGH THE REST OF THE WEEK AS HIGH PRESSURE
BUILDS OVER THE WESTERN UNITED STATES WITH ABOVE NORMAL
TEMPERATURES BY THURSDAY. CONTINUED CHANCES OF MORNING FOG CAN BE
EXPECTED WITH COVERAGE DECREASING A LITTLE EACH NIGHT. BOYD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, May 24, 5:14 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
514 PM PDT SUN MAY 24 2015

NVZ004-250115-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
514 PM PDT SUN MAY 24 2015

...STRONG THUNDERSTORM MOVING ACROSS CHURCHILL COUNTY...

AT 512 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF TRINITY JUNCTION...OR 24
MILES SOUTH OF LOVELOCK...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STILLWATER...BATTLEGROUND POINT AND SILVER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3985 11875 3995 11855 3965 11818 3948 11859
TIME...MOT...LOC 0012Z 328DEG 13KT 3984 11861
Special weather statement, May 24, 5:33 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
533 PM PDT SUN MAY 24 2015

CAZ073-250130-
MONO CA-
533 PM PDT SUN MAY 24 2015

...STRONG THUNDERSTORM MOVING ALONG STATE ROUTE 120...

AT 530 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHEAST OF MONO LAKE...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENTON HOT SPRINGS AND GLASS MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 120 NORTHWEST OF BENTON
HOT SPRINGS MOVING SOUTHEAST. DRIVERS SHOULD EXPECT STRONG GUSTY
CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL
RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN
AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 3800 11866 3776 11846 3765 11872 3794 11883
TIME...MOT...LOC 0030Z 328DEG 16KT 3791 11876

MB
Special weather statement, May 24, 5:36 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
536 PM PDT SUN MAY 24 2015

NVZ004-250115-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
536 PM PDT SUN MAY 24 2015

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEAST PERSHING
COUNTY...

AT 535 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHEAST
OF UNIONVILLE TO 17 MILES SOUTHEAST OF LOVELOCK...AND MOVING
SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS ALONG WITH BRIEF MODERATE TO HEAVY RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3977 11814 4008 11827 4025 11771 4003 11753
      4000 11754 3998 11752
TIME...MOT...LOC 0035Z 332DEG 10KT 4018 11777 4007 11817
Special weather statement, May 24, 5:48 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
548 PM PDT SUN MAY 24 2015

CAZ072-NVZ002-250145-
GREATER LAKE TAHOE AREA CA-GREATER LAKE TAHOE AREA NV-
548 PM PDT SUN MAY 24 2015

...STRONG THUNDERSTORM WITH HEAVY RAIN MOVING OVER BOCA RESERVOIR
AND INTERSTATE 80 NORTHEAST OF TRUCKEE...

AT 546 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM OVER BOCA RESERVOIR...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOCA RESERVOIR...KINGS BEACH...CARNELIAN BAY...NORTHSTAR...
GLENSHIRE-DEVONSHIRE CDP...CRYSTAL BAY...HIRSCHDALE...INCLINE
VILLAGE-CRYSTAL BAY...TRUCKEE...ALPINE MEADOWS CAMPGROUND...BOCA
CAMPGROUND...NORTHSTAR SKI AREA...BOCA REST CAMPGROUND...
TRUCKEE-TAHOE AIRPORT...GLENSHIRE-DEVONSHIRE...TAHOE VISTA AND DOLLAR
POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3943 12006 3924 11997 3919 12012 3942 12017
TIME...MOT...LOC 0046Z 337DEG 13KT 3939 12011

MB
Special weather statement, May 24, 6:18 PM PDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
618 PM PDT SUN MAY 24 2015

CAZ073-250215-
MONO CA-
618 PM PDT SUN MAY 24 2015

...STRONG THUNDERSTORM MOVING SOUTH ALONG HIGHWAY 6 TOWARDS
CHALFANT VALLEY...

AT 616 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM OVER BENTON HOT SPRINGS...OR NEAR BENTON...
MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHALFANT VALLEY...AND BENTON HOT SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 6 SOUTH OF BENTON.
DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID
VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF
WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR
HEADLIGHTS.

&&

LAT...LON 3772 11859 3783 11859 3785 11844 3747 11813
      3746 11814 3746 11854
TIME...MOT...LOC 0116Z 336DEG 23KT 3775 11849

MB
Special weather statement, May 24, 6:21 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
621 PM PDT SUN MAY 24 2015

CAZ071-072-250200-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
621 PM PDT SUN MAY 24 2015

...STRONG THUNDERSTORM MOVING TOWARD STAMPEDE RESERVOIR...

AT 619 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DOG VALLEY...OR 7 MILES NORTH OF STAMPEDE
RESERVOIR...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH BRIEF MODERATE TO HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
STAMPEDE RESERVOIR...DOG VALLEY AND LOGGER CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3963 12029 3968 12005 3943 12001 3942 12020
TIME...MOT...LOC 0119Z 331DEG 11KT 3959 12015

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 5:14 PM PDTSpecial Weather StatementREVChurchill61 min
May 24, 5:36 PM PDTSpecial Weather StatementREV39 min
May 24, 5:48 PM PDTSpecial Weather StatementREV57 min
May 24, 7:40 PM PDTSpecial Weather StatementREVLyon50 min
May 25, 11:05 AM PDTSpecial Weather StatementREV85 min
May 25, 12:14 PM PDTSpecial Weather StatementREVWashoe91 min
May 25, 12:24 PM PDTSpecial Weather StatementREV111 min
May 25, 1:46 PM PDTSpecial Weather StatementREV29 min
May 25, 1:50 PM PDTSevere Thunderstorm WarningREVWashoe27 min
May 25, 1:57 PM PDTSpecial Weather StatementREVLyon63 min
May 25, 2:03 PM PDTSevere Thunderstorm WarningREVDouglas, Lyon42 min
May 25, 2:38 PM PDTSevere Thunderstorm WarningREVWashoe37 min
May 25, 3:23 PM PDTSpecial Weather StatementREVPershing37 min
May 24, 5:33 PM PDTSpecial Weather StatementREVMono57 min
May 24, 6:18 PM PDTSpecial Weather StatementREVMono57 min
May 25, 10:23 AM PDTSpecial Weather StatementREVLassen82 min
May 25, 11:42 AM PDTSpecial Weather StatementREVLassen63 min
May 25, 1:42 PM PDTSpecial Weather StatementREVMono63 min
May 25, 2:02 PM PDTSpecial Weather StatementREVSierra43 min
May 25, 2:24 PM PDTSpecial Weather StatementREVPlumas36 min
May 25, 3:08 PM PDTAreal Flood AdvisoryREVLassen3 hr
May 25, 4:50 PM PDTSpecial Weather StatementREVPlumas40 min

Nearby

Special Weather Statements in California, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.